# SDR SWIA201131107

- Difficulty date: November 10, 2011
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 26,440 hours, 22,254 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN HAS A DENT.  (C-CHECK)  REPAIRED PER REO.
